# SDR IPXA2024100553797

- Difficulty date: August 26, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771387
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT - STRINGER , AFT SIDE OF STA1960 S-44L (REPAIR) PERFORM EGAT EI NO.F2024A53M-2153 SEQUENCE A STEP 24-30 AND FINAL INSPECTION STEP 1.
